# SDR 08FDEA02064

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720335
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL LEFT WING INBD WEB AFT OF THE MLG GEAR CUTOUT; THE FIRST ANGLE IS CRACKED AT THE BOTTOM.  REMOVED COVERS IAW DC/MD-10 SRM 51-31-01;  VOL II AND STIFFENER IAW DC/MD-10 SRM 51-31-01 AND 51-33-01 VOL II.  MATERIAL ID FOR STIFFENER 7075-0, 0.063 PO 613534.3.  FABRICATED STIFFENER IAW DAC DWG ANB7203, REV "BA".  ALODINED; PRIMED AND PAINTED IAW DC/MD-10 SRM 51-21-01; PGS 21-24 AND 51-21-02; VOL II.  INSTALLED STIFFENER IAW DC/MD-10 SRM 51-33-01; VOL II AND 51-21-02; VOL II.
